# SDR SWI2025F00733

- Difficulty date: May 27, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB 11 HAS SUSPECTED CRACK ON UPPER SIDE AT 5TH FROM FWD FASTENER BETWEEN FRONT SPAR AND STRINGER2.  (C-CHECK RO 06/14/2025)REMOVED AND REPLACED LH HORIZONTAL STAB RIB 11 REF SRM 51-40-08 AND ETD2025-170-922014 REV. A. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE. SEE CP 30209581 FOR RESTORATION OF SURFACE PROTECTION.
